Blue sky catastrophes
Doklady Akademii Nauk, Tome 342 (1995) no. 5, pp. 596-599
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1995_342_5_a4,
author = {D. V. Turaev and L. P. Shilnikov},
title = {Blue sky catastrophes},
journal = {Doklady Akademii Nauk},
pages = {596--599},
year = {1995},
volume = {342},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1995_342_5_a4/}
}
D. V. Turaev; L. P. Shilnikov. Blue sky catastrophes. Doklady Akademii Nauk, Tome 342 (1995) no. 5, pp. 596-599. http://geodesic.mathdoc.fr/item/DAN_1995_342_5_a4/